Alert archive / Colorado / Winter Storm Warnings in 2013
Winter Storm Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm warning at Oct 16, 2013, 1:11 AM MDT for 6 counties in Colorado. It was in force for 8 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 16, 2013, 1:11 AM MDT (07:11 UTC)
- Expired
- Oct 16, 2013, 9:15 AM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 16, 6:30 AM MDT | SNOW 3.5 | 7 E Colorado City, CO | |
| Oct 16, 7:00 AM MDT | SNOW 5.5 | 2 Wsw Rosita, CO | 24 HOUR SNOWFALL TOTAL |
| Oct 16, 7:29 AM MDT | HEAVY SNOW 13.2 | 1 Ssw Rye, CO | .68 INCHES LIQUID EQUIVALENT. |
| Oct 16, 7:30 AM MDT | SNOW 4.5 | 5 Nne Spanish Peaks, CO | |
| Oct 16, 7:30 AM MDT | SNOW 5 | 1 S Beulah, CO | |
| Oct 16, 7:50 AM MDT | SNOW 5 | Rosita, CO | |
| Oct 16, 8:00 AM MDT | SNOW 6 | 5 W Westcliffe, CO | |
| Oct 16, 8:43 AM MDT | SNOW 2.2 | 7 Ese Texas Creek, CO | 24 HOUR TOTAL WITH .18 LIQUID. |
| Oct 16, 9:23 AM MDT | SNOW 4.6 | Beulah, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 7.2 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
053 WWUS45 KPUB 160711 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 111 AM MDT WED OCT 16 2013 COZ074-075-079-080-161315- /O.UPG.KPUB.WW.Y.0025.000000T0000Z-131016T1700Z/ /O.NEW.KPUB.WS.W.0012.131016T0711Z-131016T1700Z/ SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...RYE... GREENHORN MTN 111 AM MDT WED OCT 16 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 11 AM MDT THIS MORNING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * LOCATION...THE WET MOUNTAINS ABOVE 6300 FEET. * CAUSE AND TIMING...A LOW PRESSURE SYSTEM MOVING THROUGH COLORADO WILL BRING A ROUND OF HEAVY SNOW TO THE AREA THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATION...8 TO 12 INCHES INCHES. * IMPACT...ICY...SNOW COVERED ROADS CAN BE EXPECTED...ESPECIALLY OVER THE MOUNTAIN PASSES. VISIBILITY WILL BE REDUCED IN HEAVY SNOW AT TIMES. HEAVY WET SNOW COULD RESULT IN POWER OUTAGES FROM DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && SR $$ COZ065-161315- /O.EXA.KPUB.WW.Y.0025.000000T0000Z-131016T1700Z/ SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- INCLUDING...BONANZA 111 AM MDT WED OCT 16 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 11 AM MDT THIS MORNING. * LOCATION...SAGUACHE COUNTY BELOW 10000 FT. * CAUSE AND TIMING...A LOW PRESSURE SYSTEM MOVING THROUGH COLORADO WILL BRING A ROUND OF MODERATE TO OCCASIONALLY HEAVY SNOW TO THE AREA THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATION...3 TO 5 INCHES. * IMPACT...ICY...SNOW COVERED ROADS CAN BE EXPECTED...ESPECIALLY OVER THE MOUNTAIN PASSES. VISIBILITY WILL BE REDUCED IN HEAVY SNOW AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ066>068-072-073-161315- /O.CON.KPUB.WW.Y.0025.000000T0000Z-131016T1700Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- INCLUDING...NORTH PASS...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS...LA VETA PASS...PONCHA PASS...BLANCA PEAK 111 AM MDT WED OCT 16 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS ABOVE 10000 FEET...THE UPPER RIO GRANDE VALLEY AND EASTERN SAN JUAN MOUNTAINS BELOW 10000 FEET. * CAUSE AND TIMING...A LOW PRESSURE SYSTEM MOVING THROUGH COLORADO WILL BRING A ROUND OF MODERATE TO OCCASIONALLY HEAVY SNOW TO THE AREA THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATION...3 TO 8 INCHES. * IMPACT...ICY...SNOW COVERED ROADS CAN BE EXPECTED...ESPECIALLY OVER THE MOUNTAIN PASSES. VISIBILITY WILL BE REDUCED IN HEAVY SNOW AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ060-061-161200- /O.CON.KPUB.WW.Y.0025.000000T0000Z-131016T1200Z/ EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE 111 AM MDT WED OCT 16 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING. * LOCATION...THE SAWATCH RANGE ABOVE 11000 FEET...AND WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET. * CAUSE AND TIMING...A LOW PRESSURE SYSTEM MOVING THROUGH COLORADO WILL BRING A ROUND OF MODERATE TO OCCASIONALLY HEAVY SNOW TO THE AREA THROUGH EARLY WEDNESDAY MORNING. * SNOW ACCUMULATION...3 TO 8 INCHES. * IMPACT...ICY...SNOW COVERED ROADS CAN BE EXPECTED...ESPECIALLY ACROSS THE MOUNTAIN PASSES. VISIBILITY WILL BE REDUCED IN MODERATE TO HEAVY SNOW AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ SR
3 follow-up statements
701 WWUS45 KPUB 160948 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 348 AM MDT WED OCT 16 2013 COZ074-075-079-080-161600- /O.CON.KPUB.WS.W.0012.000000T0000Z-131016T1700Z/ SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...RYE... GREENHORN MTN 348 AM MDT WED OCT 16 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING. * LOCATION...THE WET MOUNTAINS ABOVE 6300 FEET. * CAUSE AND TIMING...A LOW PRESSURE SYSTEM MOVING THROUGH COLORADO WILL BRING A ROUND OF HEAVY SNOW TO THE AREA THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATION...8 TO 12 INCHES INCHES TOTAL ACCUMULATION. * IMPACT...ICY...SNOW COVERED ROADS CAN BE EXPECTED...ESPECIALLY OVER THE MOUNTAIN PASSES. VISIBILITY WILL BE REDUCED IN HEAVY SNOW AT TIMES. HEAVY WET SNOW COULD RESULT IN POWER OUTAGES FROM DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && SR $$ COZ065>068-072-073-161600- /O.CON.KPUB.WW.Y.0025.000000T0000Z-131016T1700Z/ SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- INCLUDING...BONANZA...NORTH PASS...SOUTH FORK...CREEDE... CUMBRES PASS...WOLF CREEK PASS...LA VETA PASS...PONCHA PASS... BLANCA PEAK 348 AM MDT WED OCT 16 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS ABOVE 10000 FEET...THE UPPER RIO GRANDE VALLEY AND EASTERN SAN JUAN MOUNTAINS BELOW 10000 FEET. * CAUSE AND TIMING...A LOW PRESSURE SYSTEM MOVING THROUGH COLORADO WILL BRING A ROUND OF MODERATE TO OCCASIONALLY HEAVY SNOW TO THE AREA THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATION...3 TO 8 INCHES TOTAL ACCUMULATION. * IMPACT...ICY...SNOW COVERED ROADS CAN BE EXPECTED...ESPECIALLY OVER THE MOUNTAIN PASSES. VISIBILITY WILL BE REDUCED IN HEAVY SNOW AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ060-061-161200- /O.CON.KPUB.WW.Y.0025.000000T0000Z-131016T1200Z/ EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE 348 AM MDT WED OCT 16 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING. * LOCATION...THE SAWATCH RANGE ABOVE 11000 FEET...AND WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET. * CAUSE AND TIMING...A LOW PRESSURE SYSTEM MOVING THROUGH COLORADO WILL BRING A ROUND OF MODERATE TO OCCASIONALLY HEAVY SNOW TO THE AREA THROUGH EARLY WEDNESDAY MORNING. * SNOW ACCUMULATION...3 TO 8 INCHES TOTAL ACCUMULATION. * IMPACT...ICY...SNOW COVERED ROADS CAN BE EXPECTED...ESPECIALLY ACROSS THE MOUNTAIN PASSES. VISIBILITY WILL BE REDUCED IN MODERATE TO HEAVY SNOW AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
394 WWUS45 KPUB 161145 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 545 AM MDT WED OCT 16 2013 COZ060-061-161245- /O.EXP.KPUB.WW.Y.0025.000000T0000Z-131016T1200Z/ EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE 545 AM MDT WED OCT 16 2013 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING. $$ COZ074-075-079-080-161700- /O.CON.KPUB.WS.W.0012.000000T0000Z-131016T1700Z/ SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...RYE... GREENHORN MTN 545 AM MDT WED OCT 16 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING. * LOCATION...THE WET MOUNTAINS ABOVE 6300 FEET. * CAUSE AND TIMING...A LOW PRESSURE SYSTEM MOVING THROUGH COLORADO WILL BRING A ROUND OF HEAVY SNOW TO THE AREA THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATION...8 TO 12 INCHES INCHES TOTAL ACCUMULATION. * IMPACT...ICY...SNOW COVERED ROADS CAN BE EXPECTED...ESPECIALLY OVER THE MOUNTAIN PASSES. VISIBILITY WILL BE REDUCED IN HEAVY SNOW AT TIMES. HEAVY WET SNOW COULD RESULT IN POWER OUTAGES FROM DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && SR $$ COZ065>068-072-073-161700- /O.CON.KPUB.WW.Y.0025.000000T0000Z-131016T1700Z/ SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- INCLUDING...BONANZA...NORTH PASS...SOUTH FORK...CREEDE... CUMBRES PASS...WOLF CREEK PASS...LA VETA PASS...PONCHA PASS... BLANCA PEAK 545 AM MDT WED OCT 16 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MDT THIS MORNING. * LOCATION...THE EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS ABOVE 10000 FEET...THE UPPER RIO GRANDE VALLEY AND EASTERN SAN JUAN MOUNTAINS BELOW 10000 FEET. * CAUSE AND TIMING...A LOW PRESSURE SYSTEM MOVING THROUGH COLORADO WILL BRING A ROUND OF MODERATE TO OCCASIONALLY HEAVY SNOW TO THE AREA THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATION...3 TO 8 INCHES TOTAL ACCUMULATION. * IMPACT...ICY...SNOW COVERED ROADS CAN BE EXPECTED...ESPECIALLY OVER THE MOUNTAIN PASSES. VISIBILITY WILL BE REDUCED IN HEAVY SNOW AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
414 WWUS45 KPUB 161515 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 915 AM MDT WED OCT 16 2013 COZ074-075-079-080-161615- /O.CAN.KPUB.WS.W.0012.000000T0000Z-131016T1700Z/ SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- 915 AM MDT WED OCT 16 2013 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER STORM WARNING. SCATTERED LIGHT SNOW SHOWERS ACROSS THE AREA WILL CONTINUE TO DIMINISH THROUGH THE MORNING BEFORE ENDING THIS AFTERNOON. HOWEVER...ANY ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED TO BE GENERALLY LESS THAN AN INCH...ALLOWING FOR THE WINTER STORM WARNING TO BE CANCELLED AT THIS TIME. $$ COZ065>068-072-073-161615- /O.CAN.KPUB.WW.Y.0025.000000T0000Z-131016T1700Z/ SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- 915 AM MDT WED OCT 16 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER WEATHER ADVISORY. SCATTERED LIGHT SNOW SHOWERS ACROSS THE AREA WILL CONTINUE TO DIMINISH THROUGH THE MORNING BEFORE ENDING THIS AFTERNOON. ANY ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED TO BE GENERALLY LESS THAN AN INCH...ALLOWING FOR THE WINTER WEATHER ADVISORY TO BE CANCELLED AT THIS TIME. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Oct 15, 11:10 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Oct 15, 11:10 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1110 PM MDT TUE OCT 15 2013 .UPDATE... ISSUED AT 942 PM MDT TUE OCT 15 2013 UPDATED TO ADD THE WET MOUNTAINS TO THE WINTER WEATHER ADVISORY. STORM REPORTS INDICATE 4 TO 5 INCHES OF SNOW HAVE FALLEN AND SNOW IS EXPECTED TO CONTINUE THROUGH MUCH OF THE NIGHT. SNOWFALL TOTALS OVER THE WET RANGE WILL LIKELY BE IN THE 3 TO 8 INCH RANGE WITH THE HIGHEST AMOUNTS ACROSS THE HIGHER ELEVATIONS. EXPECT MOSTLY SNOW ABOVE 6 KFT...WITH RAIN AND SNOW MIXING BELOW 6 KFT. MOST OF THE PRECIPITATION FOR THE NIGHT LOOKS TO REMAIN CONFINED SOUTH OF HIGHWAY 50. THE OTHER ISSUE FOR TONIGHT WILL BE HOW COLD IT GETS. GUIDANCE CONTINUES TO COME IN QUITE COLD...WITH MID 20S FOR THE PLAINS. GIVE THE CLOUD COVER...IT WILL LIKELY KEEP THINGS INSULATED AND TEMPERATURES RIGHT AROUND THE FREEZING MARK FOR MUCH OF THE AREA. IF CLOUDS CAN DISSIPATE TOWARDS MORNING...WINDS WILL BE LIGHT ENOUGH AND WE SHOULD RADIATIONALLY COOL QUICKLY...ESPECIALLY AREAS NORTH OF HIGHWAY 50. MOZLEY UPDATE ISSUED AT 602 PM MDT TUE OCT 15 2013 MINOR UPDATES AT THIS TIME. HIGH-RES MODELS SOLUTIONS CONVERGING ON THE NAM SOLUTION WITH A VORT MAX LIFTING NORTH ACROSS NORTHERN NEW MEXICO OVERNIGHT. THIS SHOULD PLACE A MAXIMUM IN UPWARD MOTION ACROSS THE SAN JUANS...SOUTHERN SAN LUIS VALLEY AND SOUTHERN SANGRE DE CRISTO RANGE...FOCUSING AROUND 06-08Z. THERE COULD BE A 2 TO 3 HOUR PERIOD OF MODERATE TO HEAVIER SNOW OVER THESE LOCATIONS. IN ADDITION...LATEST HIGH-RES MODEL SOLUTIONS PRODUCING DECENT EASTERLY UPSLOPE OVER THE SAN LUIS VALLEY...SO HIGHER SNOWFALL AMOUNTS ARE POSSIBLE OVER WESTERN PORTIONS OF THE VALLEY AND THE EASTERN SLOPES OF THE SAN JUANS. WILL CONTINUE TO MONITOR RADAR AND SATELLITE TRENDS TO SEE IF THEY COME INTO LINE WITH WHAT THE HIGH RES MODELS ARE SHOWING BEFORE MAKING ANY MAJOR CHANGES TO THE FORECAST. MOZLEY && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 306 PM MDT TUE OCT 15 2013 ...SNOW FOR THE MOUNTAINS AND FREEZING TEMPERATURES FOR THE PLAINS... UPPER TROF OVER UT WILL CONTINUE TO DROP TO THE SOUTH ACROSS THE FOUR CORNERS REGION TONIGHT SPREADING A ROUND OF ISENTROPIC LIFT ACROSS THE REGION. THIS SHOWS UP BEST IN THE 300-305K SFC DEPENDING ON THE MODEL. ALREADY STARTING TO SEE ECHOES ON RADAR ACROSS THE UPPER ARKANSAS RIVER VALLEY AND PIKES PEAK REGION...AND WITH TIME THIS SHOULD FILL IN AND DROP SOUTHWARD ALONG WITH THE ADVANCING UPPER LOW. MAIN CHALLENGE TONIGHT WILL BE FORECASTING SNOW AMOUNTS...AND THE POTENTIAL FOR FREEZING TEMPERATURES. FIRST UP...SNOW AMOUNTS...LATEST RUNS ARE STILL PLACING HEAVIEST AMOUNTS ALONG THE CONTINENTAL DIVIDE TONIGHT...THOUGH GFS IS A LITTLE HEAVIER HANDED FARTHER NORTH ACROSS THE CENTRAL MOUNTAINS...WHERE NAM12 IS HEAVIER FARTHER SOUTH ACROSS THE EASTERN SAN JUANS AND LA GARITAS. OTHER AREA WHICH RECEIVES SOME HEAVIER ACCUMS IS THE SANGRE DE CRISTO MOUNTAINS...MAINLY ABOVE 8.5 KFT. FOR ALL THESE AREAS...4-8 INCHES LOOK REASONABLE. EVEN THE SAN LUIS VALLEY SHOULD PICK UP A WIDESPREAD INCH OR TWO...AND WITH H7 WINDS INCREASING OUT OF THE NORTHEAST...COULD SEE SOME LOCALLY HEAVIER AMOUNTS ACROSS THE RIO GRANDE VALLEY AND SOUTHWEST SIDE OF THE VALLEY. HAVE DECIDED TO ADD THE SAWATCH RANGE AND THE RIO GRANDE VALLEY ZONES TO THE WINTER WEATHER ADVISORY. THE SANGRES SHOULD START TO SEE MODERATE SNOW STARTING AT AROUND 03Z...AND HAVE EXPANDED THE WINTER WEATHER ADVISORY TO INCLUDE THOSE ZONES. PIKES PEAK REGION SHOULD ALSO PICK UP ON SOME SNOW...BUT UPSLOPE COMPONENT LOOKS FAIRLY LIGHT...AND AREA LOOKS A LITTLE TO FAR EAST OF THE STRONGER FORCING/UPGLIDE TO RECEIVE HEAVIER AMOUNTS. TOTALS UP THAT WAY STAY IN THE HALF INCH TO 2 INCH RANGE. AS FOR THE POTENTIAL FOR FREEZING TEMPERATURES ACROSS THE PLAINS...THE CLOUD COVER WILL BE THE LIMITING FACTOR WHICH COULD LIMIT THE POTENTIAL FOR A HARD FREEZE ACROSS THE AREA. MODEL SOUNDINGS OFF THE NAM EVEN SUGGEST THAT SOME AREAS COULD HOVER RIGHT AT OR SLIGHTLY ABOVE FREEZING ACROSS THE LOWER ARKANSAS RIVER VALLEY. ALL OF THE GUIDANCE VALUES FOR THE PLAINS SUGGEST A WIDESPREAD FREEZE...AND EVEN A HARD FREEZE FOR SOME AREAS...HOWEVER GUIDANCE HAS BEEN OVERLY COLD LATELY. IN SPITE OF THE CLOUD COVER...THINK THE COLD AIR ADVECTION WILL BE ENOUGH TO ALLOW TEMPERATURES TO DROP TO AROUND OR SLIGHTLY BELOW FREEZING ACROSS THE MAJORITY OF THE PLAINS. WITH THE CLOUD COVER...CHANCE FOR FROST LOOKS LOW...SO WILL GO WITH A FREEZE WARNING FOR THESE AREAS. DON'T THINK THIS WILL BE THE KILLING FREEZE ONCE EXPECTED...BUT IT COULD BE ENOUGH TO END THE GROWING SEASON OVER PARTS OF KIOWA COUNTY...AND ENOUGH TO CAUSE DAMAGE TO MORE SENSITIVE PLANTS ACROSS THE REMAINDER OF THE AREA. HIGHLIGHT WILL RUN FROM MIDNIGHT UNTIL 9 AM. THE SYSTEM WILL PULL EAST OF THE AREA ON WEDNESDAY WITH IMPROVING CONDITIONS FROM NORTHWEST TO SOUTHEAST THROUGH THE DAY. TIMING OF CLOUDS CLEARING WILL BE THE MAIN CHALLENGE WHICH COULD PLAY HAVOC WITH TEMPERATURES. FOR NOW SPLIT THE DIFFERENCE BETWEEN GUIDANCE VALUES. -KT .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 306 PM MDT TUE OCT 15 2013 ...A QUICK SHOT OF SNOW THURSDAY NIGHT AND FRIDAY... WEDNESDAY NIGHT-FRIDAY...MODELS ARE FINALLY COMING INTO BETTER AGREEMENT INDICATING A QUICK SHOT OF PRECIPITATION ACROSS THE CENTRAL AND EASTERN PART OF THE AREA THURSDAY NIGHT AND FRIDAY. AT ANY RATE...SUBSIDENT WEST TO NORTHWEST FLOW ALOFT EXPECTED ACROSS THE AREA WEDNESDAY NIGHT AND EARLY THURSDAY AS AN EMBEDDED SHORT WAVE WITHIN THE DEVELOPING LONG WAVE TROUGH ACROSS THE UPPER MIDWEST DIGS ACROSS THE NORTHERN ROCKIES. THIS WAVE AND ASSOCIATED COLD FRONT DIVES INTO NORTH CENTRAL COLORADO LATE THURSDAY AFTERNOON AND THEN CONTINUES TO MOVE ACROSS SOUTHEAST COLORADO THROUGH LATE FRIDAY MORNING AND INTO SOUTHWESTERN KANSAS BY FRIDAY AFTERNOON. NOT MUCH AVAILABLE MOISTURE PROGGED WITH THE SYSTEM...THOUGH WITH GOOD UVV WITH ASSOCIATED JET CORE AND PASSING FRONT...SHOULD SEE SCATTERED SHOWERS DEVELOPING ACROSS THE CENTRAL MTS AND INTO THE PIKES PEAK REGION LATE THURSDAY AFTERNOON...WITH SHOWERS SPREADING SOUTH AND EAST ACROSS THE REST OF THE EASTERN MTS AND PLAINS THURSDAY NIGHT AND FRIDAY MORNING BEFORE DIMINISHING FROM WEST TO EAST WITH DEVELOPING SUBSIDENCE BEHIND THE SYSTEM. QUICK MOVEMENT OF SYSTEM WILL ALSO LIMIT PRECIPITATION AMOUNTS WITH ONLY A FEW INCHES OF SNOW POSSIBLE ACROSS THE EASTERN MTS THURSDAY NIGHT AND EARLY FRIDAY. NOT EXPECTING A LOT OF PRECIPITATION ACROSS THE REST OF THE AREA AS WELL...THOUGH COULD SEE A QUICK BURST OF SNOW AND SOME LIGHT ACCUMULATIONS ON GRASSY AREAS ACROSS PALMER DVD AND PORTIONS OF THE PLAINS THURSDAY NIGHT AS THE JET TRANSLATES ACROSS THE PLAINS. ACROSS THE FAR SE PLAINS...COULD ALSO SEE SOME SNOW POSSIBLE MIXING IN WITH RAIN SHOWERS FRIDAY MORNING. FRIDAY NIGHT-SATURDAY NIGHT...MODERATE NORTHWEST FLOW ALOFT PROGGED ACROSS THE STATE OWNING TO DRY WEATHER AND A SLOW WARMING TREND TO NEAR SEASONAL TEMPERATURES. WITH CLEAR SKIES AND DECOUPLED WINDS OVERNIGHT...COULD SEE THE POTENTIAL FOR SUB FREEZING LOWS...WITH THE GROWING SEASON ACROSS THE EASTERN PLAINS CONTINUING TO WIND DOWN. SUNDAY-TUESDAY...DRY WEATHER WITH A CONTINUED WARMING TREND TO AT AND ABOVE SEASONAL TEMPERATURES SUGGESTED INTO EARLY NEXT WEEK AS UPPER LEVEL RIDGING ACROSS THE DESERT SW THROUGH THE GREAT BASIN BUILDS EAST. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1051 PM MDT TUE OCT 15 2013 KALS...RAIN/SNOW SHOWERS WILL CONTINUE TO MOVE ACROSS THE TERMINAL THROUGH THE OVERNIGHT PERIOD. CIGS AND VIS WILL BE PERIODICALLY REDUCED AS THEY PASS...WITH PREVAILING MVFR CONDITIONS THROUGH THE NIGHT. FOG AND REDUCED VIS/CIGS ARE LIKELY BY WEDNESDAY MORNING WHICH SHOULD CLEAR TO VFR BY 16Z. KCOS...LESS CERTAINTY ABOUT SNOW SHOWERS AT THE TERMINAL. SO FAR EVERYTHING HAS DISSIPATED BEFORE REACHING THE TERMINAL. THE MOST LIKELY TIME FRAME FOR ANY SHOWER ACTIVITY WILL BE 08-10Z TONIGHT. BRIEF REDUCTIONS IN CIGS/VIS ARE LIKELY IF SNOW SHOWERS PASS OVER THE TERMINAL. OTHERWISE MVFR CONDITIONS WILL PREVAIL OVERNIGHT. GIVEN THE LACK OF PRECIPITATION...HAVE REMOVED FOG POTENTIAL DURING THE MORNING HOURS. EXPECT VFR CONDITIONS BY MID MORNING. KPUB...LIGHT RAIN/SNOW SHOWERS WILL BE LIKELY THROUGH 09Z TONIGHT WITH MVFR CONDITIONS PREVAILING INTO WEDNESDAY MORNING. EXPECT IMPROVING CONDITIONS FOR WEDNESDAY WITH VFR CONDITIONS BY MID MORNING. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM MDT WEDNESDAY FOR COZ083-086>089- 093>099. WINTER WEATHER ADVISORY UNTIL 11 AM MDT WEDNESDAY FOR COZ066>068- 072>075-079-080. WINTER WEATHER ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR COZ060-061. && UPDATE...MOZLEY SHORT TERM...KT LONG TERM...MW AVIATION...MOZLEY
Hazardous weather outlook, Oct 15, 9:57 PM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 957 PM MDT TUE OCT 15 2013 COZ058>089-093>099-170400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 957 PM MDT TUE OCT 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A STORM SYSTEM WILL MOVE ACROSS COLORADO TONIGHT BRINGING SNOW TO THE REGION. MOUNTAIN AREAS WILL SEE 3 TO 8 INCHES OF ACCUMULATIONS WITH THE HIGHEST AMOUNTS FAVORED OVER THE SAN JUAN...SANGRE DE CRISTO AND WET MOUNTAIN RANGES. SNOW LEVELS WILL LIKELY FALL TO NEAR 6000 FEET BY WEDNESDAY MORNING...WITH A RAIN-SNOW MIX EXPECTED BELOW 6000 FEET. TEMPERATURES WILL FALL TO NEAR OR BELOW FREEZING ACROSS THE EASTERN PLAINS BY WEDNESDAY MORNING. HOW COLD IT DROPS WILL DEPEND ON CLOUD COVER. AREAS NORTH OF HIGHWAY 50 WILL HAVE THE GREATEST CHANCE OF CLEARING...AND TEMPERATURES DROPPING INTO THE UPPER 20S. SOUTH OF HIGHWAY 50...CLOUD COVER MAY PERSIST LEADING TO OVERNIGHT LOWS IN THE LOWER 30S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER FALL STORM SYSTEM WILL TRACK SOUTH ACROSS COLORADO LATE THURSDAY INTO EARLY FRIDAY. THIS STORM HAS THE POTENTIAL TO BRING ANOTHER ROUND OF SNOW SHOWERS TO MOST OF THE AREA. AT THIS TIME...IT APPEARS THAT THE CENTRAL AND EASTERN MOUNTAINS AND PLAINS WILL SEE THE BEST POTENTIAL FOR SNOWFALL. A FEW INCHES OF SNOW COULD ACCUMULATE OVER THE CENTRAL AND EASTERN MOUNTAINS BY EARLY FRIDAY. ACROSS THE PLAINS...LITTLE OR NO SNOW ACCUMULATION IS CURRENTLY ANTICIPATED. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE IN AND NEAR THE MOUNTAINS TONIGHT. 88/10
In the hours before
Local storm report, Oct 15, 9:00 PM MDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
900 PM MDT TUE OCT 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM SNOW 1 S RYE 37.91N 104.93W
10/15/2013 E4.0 INCH PUEBLO CO PUBLIC
ON GRASSY SURFACES 1 INCH COLLECTING ON ROADWAYS.
&&
KMOZLEYLocal storm report, Oct 15, 9:29 PM MDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
929 PM MDT TUE OCT 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SNOW 1 SSW RYE 37.91N 104.94W
10/15/2013 M4.5 INCH PUEBLO CO TRAINED SPOTTER
&&
KMOZLEYLocal storm report, Oct 15, 11:38 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1138 PM MDT TUE OCT 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM SNOW 2 W RYE 37.92N 104.97W
10/15/2013 E8.0 INCH PUEBLO CO NWS EMPLOYEE
&&
EPETERSEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 2:47 PM MDT | Freeze Warning | PUB | Baca, Bent, Crowley, Custer, Fremont, Huerfano and 6 more | 18 hr |
Nearby
Winter Storm Warnings in Colorado, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.